Why Us? >>

  • - Open Access
  • - Peer-reviewed
  • - Rapid publication
  • - Lifetime hosting
  • - Free indexing service
  • - Free promotion service
  • - More citations
  • - Search engine friendly

Free SCIRP Newsletters>>

Add your e-mail address to receive free newsletters from SCIRP.


Contact Us >>

WhatsApp  +86 18163351462(WhatsApp)
Paper Publishing WeChat
Book Publishing WeChat
(or Email:book@scirp.org)

Article citations


U. H?hle and A. ?ostak, “Axiomatic Foundations of Fixed-Basis Fuzzy Topology,” In: U. H?hle and S. E. Rodabaugh, Eds., Mathematics of Fuzzy Sets: Logic, Topology, and Measure Theory, Vol. 3, Kluwer Academic Publishers, Dordrecht, 1999, pp. 123-272.

has been cited by the following article: